News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: frequent Light headedness with fatigue


 tablah23 - Tue Jan 09, 2007 7:41 am

HI...I have recently been suffering from "light headedness" through out the day...more frequent when I am outside and in the evenings...I have also noticed tension in my neck and twitches or "jerks" in the back of my head and extremities...GI is also upset. And I feel very fatigued and I feel as if my heart is going to jump into my throat when I get this dizzy lightheaded feeling (palpitations?)...it has become less frequent over the past 3 weeks....this is the first time I have experienced this in my life ..Started to take place for the first time 5-6 days after receiving my very first flue shot (wondering if there’s a connection)..And I have been drinking allot of herbal green tea of late. One 24 oz of Arizona, 1 every 2 days or more...any thought would help doc. thanks.
I am 24 year old male
With no history of medical problems with me or my family…no allergies.
 John Kenyon, CNA - Fri Jan 12, 2007 2:26 am

User avatar Hi Tablah23 - It sounds as though you may be experiencing the side effects of caffeine (some commercial teas do contain fair amounts of it, including Arizona green). This can start a cycle of startle reflexes that turn into anticipatory anxiety. First thing I would suggest is laying off the tea (and other caffeine-containing drinks) for a few days and see if you don't see an improvement. If not, you may actually have entered a cycle of anxiety or panic attacks triggered by some obscure factor such as life stress. The tea probably isn't helping.

Good luck to you and if the symptoms don't abate within a few days off the tea and avoiding caffeine, I would bring this to the attention of your doctor for reassurance and possible referral.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here